T Nation

Get Insomnia on Injection Days or Wake Up in 1-2 Hours and Feel Rested?


#1

Anyone?
I inject in the early morning 40mg every 3 days and have to take a xanax or Benadryl or some other kind of sleep aid on injection days.
I have always struggled with sleep problems though but nothing like this.


#2

How long have you been on TRT? TRT typically improves sleep, it sounds like you’re not dialed in just yet. My sleep last night suffered, I sleep better on injection days. Although I stopped the Trazodone a few nights ago to see if I can do without, Trazodone increases my heart rate 20 minutes after taking it.

Two weeks ago I started injecting 25mg EOD so my levels are still in flux.


#3

There are transient effects of T as metabolic rates are increased/restored that are transient. So things may change. Are you waking up hungry? That means that you need more protein and should see what effect protein shakes have. Your brain is literally getting rewired and that can be part of what is going on.


#4

Been on test c for 3 months now just changed from weekly to every 3 days a month ago.

No I’m not waking up hungry and I eat lots of protein and have 2 protein shakes a day as part of my week day diet.

The insomnia effects were worse when it was one big injection a day I would literally lay there and stare at the ceiling all night!!


#5

When I first started TRT, I definitely had an adrenaline/cortisol jump that kept me up for a few days. I would wake up at like 3 AM wide awake, couldn’t go back to sleep. Made my anxiety go up too. It has all passed though.